Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 680394, 12 pages
http://dx.doi.org/10.1155/2012/680394
Research Article

On Bounded Satellite Motion under Constant Radial Propulsive Acceleration

1Departamento de Matemáticas y Computación, Universidad de La Rioja, 26004 Logroño, Spain
2Departamento de Ingeniería Mecánica, Universidad de La Rioja, 26004 Logroño, Spain
3Columnas de Hercules 1, 11100 San Fernando, Spain

Received 31 October 2011; Accepted 16 February 2012

Academic Editor: Ben T. Nohara

Copyright © 2012 Juan F. San-Juan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan F. San-Juan, Luis M. López, and Martin Lara, “On Bounded Satellite Motion under Constant Radial Propulsive Acceleration,” Mathematical Problems in Engineering, vol. 2012, Article ID 680394, 12 pages, 2012. doi:10.1155/2012/680394